Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for tender spot on foot

Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1311 Questions

default
Posted on Tue, 3 Nov 2015 in Skin Hair and Nails
Question: there is a tender spot on my foot. it's on the bottom in the middle just behind the ball of my foot. when it first became tender it sort of felt like a blister but deep in the skin rather then the surface. it is more tender now and has a small spot that feels slightly harder though touching it hurts. there isn't really anything showing. what is happening?
doctor
Answered by Dr. Muhammad Ali Rauf 2 hours later
Brief Answer:
need some details to guide you better

Detailed Answer:
Hello

Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. There could be a number of causes. I would be in a better position to guide you anything if you answer following questions please:

1. since when have you noticed this?
2. any history of trauma or insect bite to foot?
3. please share a clear close image of that area even if you don't find anything. May be we are able to pick.
4. do you or anyone in the family has history of diabetes, hypertension or other illness?
5. any history fever or swelling?
6. any other symptom that you would like to share?

I will be looking forward for the answers to conclude the discussion in the best interest of yours.
Thank You
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ali Rauf 1 hour later
it started a few days ago. I don't have any history of any of those things. I have had pain in my toes, balls of my feet and arches at different times when I am on my feet a long time in riding boots. but I have been wearing tennis shoes here. and it only happened on one foot. the slightly darker spot is where its tender
doctor
Answered by Dr. Muhammad Ali Rauf 9 hours later
Brief Answer:
most probably local infection

Detailed Answer:
Hello

Thank you for getting back with the answers. I have gone through them. The symptoms are suggesting that there has been some hard material in the sole which has causes irritation of skin, resulting on localized infection. If i were your treating doctor then i would have advised following things:

- Keep very good care of hygiene.
- Apply fusidic acid ointment over that area twice a day
- ibuprofen thrice a day for 3 days.
- keep foot dry specially after getting bath.
- try to wear open soft shoes.

Hopefully you will see improvement in 2-3 days BUT if condition remains same or aggravates then you need to visit hospital for further workup by a dermatologist.

Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Ibuprofen

doctor1 MD

My left upper leg just above the knee feels like there is a band around it squeezing and is very painful. I have been taking 600mg of Ibuprofen once a day for the last 2 days with very little relief. My foot also began to swell last pm. I do exercise daily walking at a moderate pace (3.7-4.2mph) for 4-5 miles.

doctor1 MD

I had a rod placed in my femur 6 years ago it was fine for the first 4 years but after that I have had pain in it just about every day. I take ibuprofen for it but it this normal? I have had xrays docttors say it is fine but it sure doesnt feel fine.

doctor1 MD

I have just been prescribed Zydol 50mg (twice daily) to take for pain relief from leg ulcers. I am currently taking 6 x 30/500mg Co-codamol per day (once in the morning, lunch time and evening) and 3 x 400mg Ibuprofen if required during the day. I am not sure when to take the Zydol. Do I take it before co-codamol?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... What do you mean it is not serious if you get blood in urine after strenuous exercise? I have just been on a fairly strenuous hike. A little blood in urine. This has happened before. On doctor s advice I stopped taking ibuprofen and aspirin while hiking (for bad knees). Took two tylenol today. Same damn blood. Any advice?

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...